Levodopa-induced dyskinesias in Parkinson's disease: is sensitization reversible?

@article{Bejjani2000LevodopainducedDI,
  title={Levodopa-induced dyskinesias in Parkinson's disease: is sensitization reversible?},
  author={B P Bejjani and Isabelle Arnulf and Sophie Demeret and Philipe Damier and Anne Marie Bonnet and J L Hou{\'e}to and Yves Agid},
  journal={Annals of neurology},
  year={2000},
  volume={47 5},
  pages={655-8}
}
Levodopa-induced dyskinesias (LIDs) in patients with Parkinson's disease are considered to result from the severity of dopaminergic denervation in the striatum, which is an irrevocable phenomenon, and sensitization induced by long-term intermittent administration of levodopa. Taking advantage of the 64% reduction of levodopa treatment allowed in 12 Parkinson's disease patients by continuous high-frequency stimulation of the subthalamic nucleus, we evaluated the severity of parkinsonian motor… CONTINUE READING